The burning feeling is the Uc being Uc. It starts at the rectum and moves upward. If you are flaring this can account for the burning. Also if you have any hemmeroids or a fissure this can cause burning as well. Have ever tried rectal meds?
We don't mandate that all members put in a signature but it can help when asking questions. It can show us what you are on and things you have tried so we don't have to keep asking. To do this, go to the upper blue bar, on the left side there is a link for the control panel. Click on it and go to edit profile. Put in the things you are on and tried but remember that it can be no more then 10 lines.
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Bentyl, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate ALL mesalamines**IBS~Allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome-'04-Norvasc~Sacroiliitis~bulging and herniated discs C5/C6 & C6/C7~Epidural injections (2 series of 3), OA-Celebrex, Tylonel Arthritis and Voltaren Gel
To help Healingwell - click here: DONATE